MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive®; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. Comprehensive®; Shoulder Prosthesis, Reverse Configuration
Catalog Number 110031405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision reverse total shoulder arthroplasty was performed on the right shoulder due to instability.The construct had been in place for approximately four (4) weeks.The humeral tray and the humeral bearing were removed and replaced.The humeral stem was not removed.No additional consequences to the patient were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products in the d10 narrative below.D10: concomitant medical products, part (lot): 110031418 (67327376).Associated product information: 115313 (j7954378), 10000589 (67193348), 115396 (67487286), 113633 (67061807), 180553 (67315107), 180553 (67421805), 180550 (67419985), 180550 (67419923).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
Comprehensive®
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50127024
Report Number0001822565-2026-02757
Device Sequence Number18770115
Product Code PHX
UDI-Device Identifier00887868231377
UDI-Public(01)00887868231377(17)330530(10)65919703
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110031405
Device Lot Number65919703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale